Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 107, NWS Albuquerque, NM

June 15, 2012Harding County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 15, 2012, 8:09 PM MDT for Harding County, Union County, New Mexico. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2012, 8:09 PM MDT (02:09 UTC)
Expired
Jun 15, 2012, 8:39 PM MDT
In force
30 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Harding County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 182 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1006 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1006 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
2140 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WUUS55 KABQ 160209
SVRABQ
NMC021-059-160300-
/O.NEW.KABQ.SV.W.0107.120616T0209Z-120616T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
809 PM MDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO
  SOUTHERN UNION COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 900 PM MDT

* AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTH OF BUEYEROS...OR ABOUT 26 MILES NORTHEAST OF MOSQUERO...AND
  MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL UNION COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3651 10359 3627 10311 3595 10368 3610 10388
TIME...MOT...LOC 0209Z 221DEG 27KT 3612 10372

$$

40
1 follow-up statement
530 
WWUS55 KABQ 160239
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
839 PM MDT FRI JUN 15 2012

NMC021-059-160249-
/O.CAN.KABQ.SV.W.0107.000000T0000Z-120616T0300Z/
HARDING-UNION-
839 PM MDT FRI JUN 15 2012

...SEVERE THUNDERSTORM WARNING CANCELLED FOR SOUTHERN UNION AND NORTH
CENTRAL HARDING COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3651 10359 3627 10311 3595 10368 3610 10388
TIME...MOT...LOC 0239Z 221DEG 27KT 3629 10354

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:03 PM MDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 15, 6:03 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 PM MDT FRI JUN 15 2012

.AVIATION...
00Z TAF CYCLE
ISOLATED TO SCATTERED THUNDERSTORMS AND SHOWERS WILL PERSIST
THROUGH 03Z TO 06Z WITH THE STRONGEST STORMS FAVORING THE EASTERN
PLAINS INCLUDING THE KCVS AREA POSSIBLY KTCC WITH ADDITIONAL
ACTIVITY EAST OF THE SANGRE DE CRISTOS INCLUDING KRTN AND THE KLVS
AREA. ISOLATED THUNDERSTORMS WILL DIMINISH A LITTLE SOONER ACROSS
THE WEST BUT WILL AFFECT KGUP THROUGH 03Z. MOIST SOUTHERLY FLOW
WILL SUPPORT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON
SATURDAY AFTER 18Z WITH THE MOST WIDESPREAD ACTIVITY ACROSS THE
SOUTH AND EAST. CURRENTLY ONLY CARRYING CB AND TS IN THE KROW TAF
BUT WILL LIKELY EXPAND IN 06Z TAFS. OUTSIDE OF THUNDERSTORMS AND
POSSIBLY SOME LOCAL BLOWING DUST ASSOCIATED WITH OUTFLOWS...VFR
CONDITIONS WILL PREVAIL.

05

&&

.PREV DISCUSSION...329 PM MDT FRI JUN 15 2012...
WHILE NOTHING TERRIBLY STRONG SO FAR...THERE IS A HALFWAY DECENT
CLUSTER OF SHOWERS AND STORMS THAT IS DRIFTING OFF...AND STILL
DEVELOPING ALONG...THE CAPITANS AND E SLOPES OF THE SACRAMENTOS
INTO THE LOWER PECOS VALLEY. EASTERN MOST PORTION OF THAT AREA IS
GETTING CLOSE AS OF THIS WRITING TO A MUCH MORE MOIST LOW LEVEL
AIRMASS IN THE EASTERN BORDER COUNTIES AND A ROUGHLY N S
BOUNDARY...LIKELY A DEVELOPING DRYLINE. THAT MAY GET ADDITIONAL
ACTIVITY GOING IN AT LEAST ROOSEVELT AND CURRY COUNTIES WITHIN THE
NEXT 1 TO 3 HRS. OTHER ISOLATED ACTIVITY DEVELOPING OFF THE E
SLOPES OF SANGRES...BUT ONLY BARELY MAKING IT INTO THE NE
HIGHLANDS. EVEN A DRY CELL OR TWO JUST W OF FENCE LAKE. WATER
VAPOR IMAGERY SHOWING A MID TO UPPER BOUNDARY WITH DRIER AIR
BEHIND IT TRYING TO EASE EAST FROM FAR E AZ. WHILE LOW LEVEL
DEWPOINTS EARLIER THIS MORN IN FAR SW WERE IN THE MID 40S TO LOW
50S...THAT HAS SINCE MIXED DOWN TO THE 30S...BUT WOULD NOT BE
SURPRISED TO SEE AT LEAST A LITTLE MORE VERY HIGH BASED
CONVECTION DEVELOP IN FAR W...MOSTLY TO S OF INTERSTATE 40. THESE
COULD PRODUCE A LITTLE DRY LIGHTNING AND GUSTY WINDS. ALSO OF
CONCERN...POTENTIALLY GREATER...IS A LOW TO MODERATE RISK OF HEAVY
ENOUGH RAIN IN A FEW SPOTS FROM THUNDERSTORMS SAT AFTN AND EVE IN
THE SACRAMENTO MTNS AND A LITTLE LOWER THREAT OF SAME FOR SAME
TIME PERIOD FOR THE GILA...ESPECIALLY NEAR AND E OF THE
DIVIDE...ALSO SAT AFTN AND EVE. WHILE ITS IMPOSSIBLE RIGHT NOW TO
PINPOINT EXACT SPOTS WHERE ANY SIGNIFICANT RAINFALL WILL OCCUR IN
THESE GENERAL AREAS AND THE RISK APPEARS A LITTLE HIGHER THAN
EARLY MORNING INDICATIONS WERE...IT IS IMPORTANT TO KEEP IN MIND
THAT THE CHANCES OF GETTING ENOUGH RAIN IN A SHORT ENOUGH PERIOD
OF TIME ON A CRITICAL FIRE RAVAGED WATERSHED SAT AND SAT NIGHT ARE
STILL RELATIVELY LOW...PROBABLY NO MORE THAN 20 PERCENT THE WAY IT
CURRENTLY LOOKS. THE FOOTPRINTS OF ANY SIGNIFICANT RAIN SHOULD BE
PRETTY SMALL.

THE CHANCE OF SHOWERS AND STORMS TENDS TO DECREASE FROM NW TO SE
SUN AND SUN NIGHT...THEN MON THROUGH WED OR THU...MOST IF NOT ALL
OF FCST AREA SHOULD BE DRY AND WE SHOULD SEE PRETTY HIGH AFTN
TEMPS...IF NOT SOME OF THE WARMEST SO FAR THIS YEAR. SOME POTENTIAL
FOR BACK DOOR FRONT INTO TO STATE BETWEEN THU AND FRI AND THAT
SHOULD HAVE A LOW TO MODERATE CHANCE OF AT LEAST A FEW STORMS WITH
AND ESPECIALLY BEHIND IT.

43

.FIRE WEATHER...
MAIN FORECAST CHALLENGE IS THUNDERSTORM COVERAGE AND WHETHER
THUNDERSTORMS WILL BE WET OR DRY OVER WESTERN NM SATURDAY AFTERNOON
AND EVENING.

GULF MOISTURE CONTINUES TO GRADUALLY INCREASE FROM THE EASTERN
SLOPES OF THE SANGRE DE CRISTO AND SACRAMENTO MOUNTAINS EASTWARD
THIS AFTERNOON. WEATHER PREDICTION MODELS ARE IN FAIR AGREEMENT WITH
ONE ANOTHER...BRINGING MID-LEVEL MOISTURE CURRENTLY OVER THE HIGHER
TERRAIN OF CHIHUAHUA NORTHWARD TONIGHT. THE BEST CHANCES FOR WET
THUNDERSTORMS APPEARS TO BE OVER THE SOUTHERN MOUNTAINS FROM THE
GILA EASTWARD TO THE SACRAMENTOS AND SE PLAINS. NAM12 CONTINUES TO
SHOW WETTING RAINS FROM THE EAST SLOPES OF THE SANGRE DE CRISTOS TO
THE NE HIGHLANDS EAST INTO THE PLAINS AS A BACKDOOR COLD FRONT
BEGINS TO MAKE ITS WAY SOUTHWARD ALONG THE LEE OF THE COLORADO
ROCKIES. THIS FRONT WILL LIKELY ENHANCE OR AT LEAST KEEP
THUNDERSTORMS GOING THROUGH THE EVENING HOURS. GFS MODEL NOT QUITE
AS WET BUT SIMILAR WITH THE PLACEMENT OF THE THE MOISTURE AND
SHOWERS/THUNDERSTORMS...FROM THE GILA EAST-NORTHEASTWARD INTO THE NE
PLAINS SATURDAY AFTERNOON AND EVENING. FORECASTER CONFIDENCE IN THIS
SCENARIO PLAYING OUT IS MODERATE BUT INCREASING.

SOME UNCERTAINTY STILL EXISTS REGARDING DEWPOINTS/RH GIVEN THAT
THERE IS MID LEVEL MOISTURE OVER NORTHERN OLD MEXICO TO BE TAPPED
TONIGHT/SATURDAY MORNING...POSSIBLY BRINGING IN DEEP MOISTURE OVER
SOUTHWEST AND WEST-CENTRAL NM SATURDAY...LIMITING DRY THUNDERSTORM
COVERAGE TO ISOLATED OVER THE NW PLATEAU. EXCELLENT RH RECOVERIES
ARE ON TAP AGAIN TONIGHT IN THE EASTERN PLAINS SATURDAY MORNING WITH
FAIR TO GOOD RECOVERIES IN THE RIO GRANDE VALLEY EASTWARD TO THE
CENTRAL AND NE HIGHLANDS. POOR TO FAIR RH RECOVERIES ARE EXPECTED
WEST OF THE RIO GRANDE.

ON SUNDAY...PREVIOUSLY MENTIONED BACKDOOR COLD FRONT FROM THE
NORTHEAST GRADUALLY WASHES OUT...WITH STEERING WINDS BECOMING MORE
WESTERLY AND TEMPERATURES ALOFT INCREASING AS A CLOSED UPPER LEVEL
HIGH PRESSURE SETS UP OVER SONORA. ENOUGH RESIDUAL MOISTURE IS
EXPECTED FOR AT LEAST ISOLATED SHOWERS/THUNDERSTORMS CENTRAL
MOUNTAIN CHAIN EAST.

THE UPPER HIGH WILL LINGER SOUTHWEST OF NM THROUGH AT LEAST THE
FIRST HALF OF THE WORK WEEK...KEEPING A BREEZY AND DRY WESTERLY
SURFACE FLOW IN PLACE.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jun 15, 6:00 AM MDT, 14 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI JUN 15 2012

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT FRI JUN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MOISTURE FROM OLD MEXICO AS WELL AS A SURFACE FRONT...COULD COMBINE
TO CREATE INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS SATURDAY
AND SATURDAY NIGHT. SOME OF THESE SHOWERS AND STORMS COULD BE SLOW
MOVING AND PRODUCE LOCALLY HEAVY RAIN...WHICH COULD IMPACT RECENT
WILDFIRE BURN SCARS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 15, 5:05 PM MDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
505 PM MDT FRI JUN 15 2012

NMZ536-538-152345-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-
505 PM MDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN CHAVES AND
SOUTHERN ROOSEVELT COUNTIES THROUGH 545 PM MDT...

AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF MILNESAND...OR ABOUT 34
MILES SOUTH OF PORTALES...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...PEP.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3396 10350 3384 10323 3358 10346 3370 10367
TIME...MOT...LOC 2305Z 213DEG 12KT 3373 10352

40
Special weather statement, Jun 15, 5:14 PM MDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 PM MDT FRI JUN 15 2012

NMZ535-536-160000-
CURRY COUNTY-ROOSEVELT COUNTY-
514 PM MDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT AND SOUTHERN
CURRY COUNTIES THROUGH 600 PM MDT...

AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF SAINT VRAIN...OR ABOUT 13 MILES
NORTHWEST OF PORTALES...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MELROSE...SAINT VRAIN...CANNON
AFB...RANCHVALE AND PORTAIR.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3465 10354 3444 10317 3417 10351 3437 10373
TIME...MOT...LOC 2315Z 223DEG 12KT 3433 10350

40
Special weather statement, Jun 15, 6:24 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
624 PM MDT FRI JUN 15 2012

NMZ534-535-160115-
CURRY COUNTY-QUAY COUNTY-
624 PM MDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY AND NORTHEASTERN
CURRY COUNTIES THROUGH 715 PM MDT...

AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF GRADY...OR ABOUT 24 MILES NORTH
OF CLOVIS...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...BROADVIEW AND BELLVIEW.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3507 10308 3462 10305 3464 10336 3480 10345
TIME...MOT...LOC 0023Z 248DEG 17KT 3475 10330

40
Special weather statement, Jun 15, 6:58 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
658 PM MDT FRI JUN 15 2012

NMZ531-532-160130-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-
658 PM MDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN MIGUEL AND SOUTHERN
HARDING COUNTIES THROUGH 730 PM MDT...

AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES WEST OF UTE
LAKE STATE PARK TO CONCHAS DAM...AND MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THESE STORMS INCLUDE...BELL RANCH AND CONCHAS.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3541 10364 3543 10392 3534 10421 3556 10429
      3567 10401 3564 10371
TIME...MOT...LOC 0058Z 164DEG 6KT 3546 10377 3552 10395
          3544 10412

40
Special weather statement, Jun 15, 7:24 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
724 PM MDT FRI JUN 15 2012

NMZ531-532-160215-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-
724 PM MDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL AND
CENTRAL HARDING COUNTIES THROUGH 815 PM MDT...

AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF UTE LAKE STATE PARK TO 9 MILES SOUTHEAST OF MOSQUERO...AND MOVING
NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THESE STORMS INCLUDE...MOSQUERO AND SOLANO.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3544 10366 3558 10391 3557 10429 3591 10417
      3599 10379 3583 10347
TIME...MOT...LOC 0123Z 191DEG 11KT 3558 10373 3566 10388
          3566 10415

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:24 PM MDTSpecial Weather StatementABQCurry51 min
Jun 15, 6:58 PM MDTSpecial Weather StatementABQHarding32 min
Jun 15, 7:24 PM MDTSpecial Weather StatementABQHarding51 min
Jun 15, 8:41 PM MDTSpecial Weather StatementABQMora34 min
Jun 16, 12:17 AM MDTSpecial Weather StatementABQRoosevelt28 min
Jun 16, 12:37 AM MDTAreal Flood AdvisoryABQRoosevelt113 min
Jun 16, 12:31 PM MDTAreal Flood AdvisoryABQLincoln119 min
Jun 16, 12:38 PM MDTSpecial Weather StatementABQLincoln37 min
Jun 16, 12:53 PM MDTSevere Thunderstorm WarningABQLincoln40 min
Jun 16, 1:11 PM MDTFlash Flood WarningABQLincoln109 min
Jun 16, 1:59 PM MDTSevere Thunderstorm WarningABQColfax49 min
Jun 16, 3:18 PM MDTSpecial Weather StatementABQColfax27 min
Jun 16, 3:32 PM MDTSpecial Weather StatementABQColfax28 min
Jun 16, 3:47 PM MDTSpecial Weather StatementABQSan Miguel28 min
Jun 16, 3:48 PM MDTSpecial Weather StatementABQDe Baca27 min
Jun 16, 4:03 PM MDTSpecial Weather StatementABQColfax27 min
Jun 16, 4:34 PM MDTSpecial Weather StatementABQRoosevelt26 min
Jun 16, 4:42 PM MDTSpecial Weather StatementABQUnion33 min
Jun 16, 5:30 PM MDTSpecial Weather StatementABQ30 min
Jun 16, 5:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, Harding, Quay, San Miguel42 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.